Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.752 FI de cinco anos: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v19.i10.30
pages 871-883

TRIPLE DIFFUSIVE CONVECTION IN A MAXWELL FLUID SATURATED POROUS LAYER: DARCY- BRINKMAN-MAXWELL MODEL

Jyoti Prakash
Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla-171005, India
Kultaran Kumari
Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla 171005, India
Rajeev Kumar
Department of Mathematics, Kurukshetra University, Kurukshetra 136119, India; Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla 171005, India

RESUMO

The onset of convective instability is analyzed in a triply diffusive Maxwell fluid saturated porous layer (using the Darcy-Brinkman-Maxwell model) in which density depends on three stratifying agencies (one of them is heat) having different diffusivities. Two problems have been analyzed mathematically. In the first problem, a sufficient condition is derived for the validity of the principle of the exchange of stabilities. Further, when the complement of this condition holds good, oscillatory motions of neutral or growing amplitude can exist. Thus as a second problem bounds for the complex growth rate are also obtained. The above results are uniformly valid for the quite general nature of the bounding surfaces.


Articles with similar content:

THERMAL INSTABILITY OF HOT FERROFLUID LAYER WITH TEMPERATURE-DEPENDENT VISCOSITY
International Journal of Fluid Mechanics Research, Vol.45, 2018, issue 5
Nivedita Sharma, Joginder Singh Dhiman
On the Characterization of Nonoscillatory Motions in Triply Diffusive Convection
International Journal of Fluid Mechanics Research, Vol.41, 2014, issue 5
Renu Bala, Jyoti Prakash, Kanu Vaid
On Generalized MHD Double-Diffusive Convection in Completely Confined Binary Fluids
International Journal of Fluid Mechanics Research, Vol.39, 2012, issue 2
Hari Mohan
ON NONEXISTENCE OF OSCILLATORY MOTIONS IN MAGNETOTHERMOHALINE CONVECTION IN POROUS MEDIUM
Journal of Porous Media, Vol.19, 2016, issue 7
Sanjay Kumar Gupta, Jyoti Prakash
Flow and Heat Transfer of an Unsteady MHD Axisymmetric Flow in a Porous Medium Due to a Stretching Sheet
Journal of Porous Media, Vol.12, 2009, issue 9
Muhammad Sajid, M. Ayub, I. Ahmad